# SDR 95ZZZX3161

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Aft Lav Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND LEFT AFT LAV FLOOR CHANNEL BELOW DOOR CORRODED BEYOND LIMITS.  (SUSPECT CAUSE MOISTURE INTRUSION.)
